Periodicity for a Semi–Ratio–Dependent Predator–Prey System with Delays on Time Scales
Authors: Kejun Zhuang
In this paper, the semi–ratio–dependent predator-prey system with nonmonotonic functional response on time scales is investigated. By using the coincidence degree theory, sufficient conditions for existence of periodic solutions are obtained.
Digital Object Identifier (DOI): doi.org/10.5281/zenodo.1072241Procedia APA BibTeX Chicago EndNote Harvard JSON MLA RIS XML ISO 690 PDF Downloads 1033
 Xiaohua Ding, Chun Lu and Mingzhu Liu, Periodic solutions for a semi- ratio-dependent predator-prey system with nonmonotonic functional response and time delay, Nonl. Anal: RWA, 9(2008), 762-775.
 Haifeng Huo, Periodic solutions for a semi-ratio-dependent predator- prey system with functional responses, Applied Mathematics Letters, 18(2005), 313-320.
 Qian Wang, Meng Fan and Ke Wang, Dynamics of a class of nonautonomous semi-ratio-dependent predator-prey systems with functional responses, J. Math. Anal. Appl., 278(2003), 443-451.
 Pingzhu Liu and K. Gopalsamy, Global stability and chaos in a population model with piecewise constant arguments, Applied Mathematics and Computation, 101(1999), 63-88.
 Stefan Hilger, Analysis on measure chains-a unified approach to continuous and discrete calculus, Results Math., 18(1990), 18-56.
 Martin Bohner, Meng Fan and Jiming Zhang, Existence of periodic solutions in predator-prey and competition dynamic systems, Nonl. Anal: RWA, 7(2006), 1193-1204.
 Martin Bohner, Meng Fan and Jiming Zhang, Periodicity of scalar dynamic equations and applications to population models, J. Math. Anal. Appl, 330(2007), 1-9.
 Jie Liu, Yongkun Li and Lili Zhao, On a periodic predator-prey system with time delays on time scales, Commu Nonlinear Sci Numer Simulat, 14(2009), 3432-3438.
 Martin Bohner and Allan Peterson, Dynamic Equations on Time Scales: An Introduction with Applications, Boston: Birkh┬¿auser, 2001.
 R. E. Gaines and J. L. Coincidence Degree and Nonlinear Differential Equations, Lecture Notes in Mathematics, Berlin: Springer-Verlag, 1977.
 Bingbing Zhang and Meng Fan, A remark on the application of coincidence degree to periodicity of dynamic equtions on time scales, J. Northeast Normal University(Natural Science Edition), 39(2007), 1- 3.(in Chinese)